Is my condition worsening?

Woke up with the worst headache, it started as a cluster headache (in my eye socket) then became more of a tension headache (over the top) I took paracetamol, 20 mins later vomited like it was my job, the headache is now around my right temple and jaw.

I've never been one for vomiting it just doesn't happen, how can 2 paracetamol have this effect? Should I be worried? Xx

1 Reply

oldestnewest
  • I have been feeling sick a lot recently and been feeling a lot of pressure on my stomach so I know something definitely is not in my body. I cried last night for ages and I threw up again for the third time in two weeks last night. It's a horrible feeling not being in control of your own body. I don't think you should be worried at all after having two paracetamol but it does make you feel nauseous. Try having ibuprofen instead as this is an anti inflammatory. I'd try laying down if I could for a few hours with a headache like that. It's usually helps to regulate the fluids in your sinuses. 

    Xx

You may also like...